Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 952036, 10 pages
http://dx.doi.org/10.1155/2010/952036
Research Article

On Differential Subordinations of Multivalent Functions Involving a Certain Fractional Derivative Operator

Department of Mathematics Education, Daegu National University of Education, 1797-6 Daemyong 2 dong, Namgu, Daegu 705-715, South Korea

Received 18 December 2009; Accepted 28 February 2010

Academic Editor: Mohamed Kamal Aouf

Copyright © 2010 Jae Ho Choi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jae Ho Choi, “On Differential Subordinations of Multivalent Functions Involving a Certain Fractional Derivative Operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 952036, 10 pages, 2010. https://doi.org/10.1155/2010/952036.